Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Itchy Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Acne and facial rash

I am female and started taking Truvada and Efavirenz six weeks ago after being diagnosed with HIV during a routine medical. I have developed an itchy rash on my face that disappears for a day or two when I use hydrocortisone ointment.I also got acne...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Some patients seem to develop reactive (almost teenage like) skin when starting HIV meds perhaps as a part of the spectrum of immune reconsitution. Flares of seborrhea can also be seen as well as occasionally Read more »

PEP itchy rash ? combivir/nelfinavir

Hello. I started combivir/ nelfinavir(1.25gm bd) 8 days ago for a needlestick from a HIV+ve... Read more »

hiv symptoms worrying

I recently had some sex with some prostitutes but using comdom and from 1st of April onwards i... Read more »
Articles
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...a week to a 2-inch square area. Then the area was bandaged and kept dry for 10 hours. After the first skin response (a red, itchy rash), the strength of the DNCB solution was lowered. Instructions for using DNCB originally provided by DNCB Now!... Read more »
AIDSinfo

An Overview of Selzentry (Maraviroc, Celsentri)

...Selzentry, is a type of medicine called an entry inhibitor. Entry inhibitors work by blocking HIV from entering human cells. HIV/AIDS-Related Uses Maraviroc received accelerated approval on August 6, 2007, and traditional approval on November... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...in the mouth, constipation, cough, depression, diarrhea, eye infection, flu-like illness, fatigue, herpes simplex infection, itchy rash, loss of appetite, muscle pain and weakness, pain and tingling in the hands and feet, nausea, nervousness,... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
Connect With Others

Rash after 1 week, please someone help

Posted by preocupado1
...possible HIV exposure, 5 days later I practiced oral sex on a girl and the masturbated her. 1 week after that she develped an itchy rash on neck a belly. Can someone please tell me the chances that I infected her (if im an infected) and the... Read more »

Starting to panic

Posted by Anonymous, 1 Reply
...posted a couple of weeks back [drunk & stupid] that I had oral and let a guy cum in my mouth. I week ago I developed a very itchy rash on the trunk of my body. It was very small red pimples. they lasted about a week and went away. I had NO... Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of my stomach. Its more like little raised... Read more »

Rash

Posted by Anonymous, 1 Reply
...Is the acute HIV rash supposed to be itchy and hive-like? Also, does anyone know if it should react to antihistamines like Allegra? Thanks! Read more »